# SDR AALA201910189023

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 61,728 hours, 23,440 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 36161407
- Part serial: R2479
- Condition: Leaking
- Location: Apu
- Part time: 37,412 hours, 14,426 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS UPON ENTERING THE AIRCRAFT THERE WAS AN ODOR THAT SEEMED TO BE AN AIR CONDITIONING ODOR. DURING CLIMB OUT, FLIGHT ATTENDANTS REPORTS HEAVY OROR IN THE CABIN AND IN THE FLIGHT DECK. MAINTENANCE FOUND APU INTAKE CONTAMINATED WITH OIL FROM A LEAKING APU OIL COOLER FAN ASSEMBLY. MAINTENANCE REMOVED AND REPLACED APU OIL COOLING FAN ASSEMBLY IAW AMM 49-52-51 AND COMPLIED WITH APU WASH IAW AMM 49-00-00-100-001-A. OPS CHECK GOOD. NO LEAKS FOUND. MAINTENANCE REMOVED AND REPLACED L/H AND R/H REHEATER AS PRECAUTIONARY.
